# SDR AALA202411261672

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 65,307 hours, 27,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPE
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT FORWARD EMERGENCY EXIT WINDOW, ILLUMUNATION LIGHT PARTIAL "ON". REMOVED AND REPLACED EXIT SIGN LAMPS AT LEFT FORWARD EMERGENCY EXIT WINDOW LIGHT, AND PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS, TESTED GOOD. PER B737 AMM 33-51-01-960-801.
